| Model Number |
CYF-VHA |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed, during the device inspection.That the videoscope exhibited residual liquid or foreign objects were found in the forceps channel.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide a correction to e1 address state, province, or territory and the legal manufacturer's final investigation results.Based on the results of the investigation, the foreign material might have remained because reprocessing could not be completed properly; however a definitive root cause could not be identified.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Olympus will continue to monitor field performance for this device.